# SDR ASAA2022080439343

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 49,091 hours, 14,401 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF#2 SHOWS FAIL ON ACTIVE AND FAIL ON STANDBY. GROUNDED - YES. PERFORMED BITE REF B737-800 FIM 23-11 TASK 801. NO DEFECTS NOTED. OK FOR SERVICE.
